My boyfriend helped out a friend doing drywall over a week ago and his eye started bothering him that night thinking he got something in it. He rinsed it with cold water but over the next few days it got worse. He went to an ophthalmologist and he diagnosed him with Conjunctivitis (pink eye) and prescribed him an antibiotic eye drop (I believe its Tobramycin) and a steroid eye drop (prednisone). The doctor said that something probably did get in his eye, and that it developed into pink eye. He has been using these drops RELIGIOUSLY and its only gotten worse. It seems that the infection moved to his other eye as well. His symptoms include: VERY beat red eyes, itchy, and very swollen. However, there isn't much discharge compared to the cases of pink eye that I've seen.
Last night it was the worst, he couldn't sleep. His eyes burned and itched so bad that it was unbearable for him, so bad that he could barely open his eyes to see. I'm wondering if the doctor was wrong and it was something else, or maybe he's allergic to the antibiotics.... idk what to do. Should we go back to the same ophthalmologist or the ER or a simple urgent care? Any input would be awesome. Thanks in advance!
It is very important to have an ophthalmologist see him for a re-evaluation. Today ideally. When he goes in be sure the Eye MD flips the lid to make sure something isn't caught up uinder the lid. Call now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.